# SDR CA100205008

- Difficulty date: January 27, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Condition: Cracked
- Location: Cockpit
- Part time: 12,762 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT CREW REPORTED THE RT WINDSHIELD CRACKED DURING CRUISE ENROUTE. ACFT DIVERTED AND LANDED WITHOUT INCIDENT. MX R & R WINDSHIELD AND LEAK CHECKED. ACFT RETURNED TO SERVICE. (SEE ALSO FAA SDR NR 2010020600333/VNAA2010020100014) (TC 20100205008)
